# SDR 9810699963

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS SECTION WOULD NOT EXTINGUISH DURING FLIGHT.  REPLACED POWER SUPPLY AT FORWARD SERVICE DOOR 1R.  OPERATIONAL CHECK NORMAL.
